# SDR FDEA201010053933

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 78,609 hours, 32,046 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Out Of Adjust
- Location: Right Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O ON GEAR RETRACTION WE HAD A UNSAFE RIGHT  MAIN GEAR INDICATION. PUTTING GEAR DOWN, RECEIVED 3 GREEN  INDICATION.  ADJUSTED ROLLER LINK WITH REQUIRED WASHERS TO OBTAIN DESIREABLE END PLAY GAP, REF AMM 32-34-03-2.
